# SDR REXA2021101400870

- Difficulty date: September 22, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER HAS AN AREA OF CORROSION ON INNER SURFACE AND (3) ELONGATED HOLES WHERE STEP PLATE ATTACHES. - REMOVED SERVICE DOOR SILL STRIKER AND L ANGLE FWD OF IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. REMOVED AND INSTALLED SERVICE DOOR L ANGLE. IAW CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. REMOVED AND INSTALLED 2 EA LATCH FITTINGS IAW CRJ 700 AMM 53-21-27-000/400-802. REMOVED 4 SERVICED DOOR FITTINGS IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED SILL STRIKER IAW CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01. WVAC EMP STAMP #  722 MTC.
